# SDR 96ZZZX3288

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309VA
- Make and model: Boeing 737247
- Aircraft serial: 19614
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: C-1 Blade
- Part number: 845601
- Condition: Damaged
- Location: Eng Compressor
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

IFP - FLT 3225 - EN ROUTE IFP - NR 2 ENGINE ENCOUNTERED A BIRD STRIKE.  UPON INSPECTION, FOUND BIRD STRIKE DAMAGED, 3 EACH N1 FAN BLADES.  REPLACED NOTED BLADES.  BORESCOPE LP COMPRESSOR.  NO DAMAGE FOUND.  ENGINE RUN AND ENGINE PARAMETERS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
